Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Sue.
    I just had RAI last Thursday after being in remission for 6 months.
    I was on Tapazole and Inderal and went into complete remission. The
    Endo weaned me off all medications and the GD came back with
    a vengance!!!
    I have very bad fluid retention in my feet and legs. I gained weight after I went into remission.
    I went from 17o to almost 200 lbs in 5 months.
    needless to say I am not a happy camper!!! I am 5’11” tall but still!!!!
    I don’t go back to the Endo until January so don’t know what I will do
    about this. Just watch what I eat and try to exercise as much as I can without getting exhausted.
    I just went back to work today and I am wiped. I feel weak and depressed
    and just want to sit down and cry out loud. I wonder what I have done to deserve this terrible disease.
    Oh boy here I go again feeling sorry for myself!!!
    I promised myself I would NOT do this again. But I just can’t help it sometimes.
    Thanks for listening to me ramble
    Lynn

    Anonymous
    Post count: 93172

    I am new to the bulletin board. Had Radio Active Iodine in May of 95, became hypothyroid in Aug of 95 and it took me until June of 96 to get on level with the synthroid. My question problem is fluid retention – seems to go up & down with my blood levels. Does anyone out there have the same problems and if so what can I do about it. Am currently taking a low dose of Lozol every other day, but I’m just as apt to get too dry (not enough fluid in my body). Also prior to my diagnosis of graves disease, I weighted between 135 and 150. I just weighted in at 190 and have continued to gain – any solutions? Thank You.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.